Research

Regular and irregular cycling near a heteroclinic network


Reference:

Postlethwaite, C. M. and Dawes, J. H. P., 2005. Regular and irregular cycling near a heteroclinic network. Nonlinearity, 18 (4), pp. 1477-1509.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1088/0951-7715/18/4/004

Details

Item Type Articles
CreatorsPostlethwaite, C. M.and Dawes, J. H. P.
DOI10.1088/0951-7715/18/4/004
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code16683

Export

Actions (login required)

View Item